# SDR USAA010906

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 35,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NUMEROUS CRACK .2 INCH TO 1 INCH, BULKHEAD WEB BS 178 WL 198 TO 213, LBL 6.5 TO RBL 6.5.  DAMAGE REMOVED, REPAIR DOUBLER INSTALLED PER SRM 53-10-08 FIG 211, EA 85068, AND EO 5300V153.  (M)
